RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 3, Pages 392–398 (Mi de5114)  

Ordinary Differential Equations

A general boundary value problem for an $m$-order ordinary differential equation in the class of generalized functions

T. M. Kosheleva

Kursk Polytechnic Institute

Full text: PDF file (792 kB)

Bibliographic databases:
UDC: 517.927.21
Received: 22.08.1980

Citation: T. M. Kosheleva, “A general boundary value problem for an $m$-order ordinary differential equation in the class of generalized functions”, Differ. Uravn., 20:3 (1984), 392–398

Citation in format AMSBIB
\Bibitem{Kos84}
\by T.~M.~Kosheleva
\paper A general boundary value problem for an $m$-order ordinary differential equation in the class of generalized functions
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 3
\pages 392--398
\mathnet{http://mi.mathnet.ru/de5114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=742042}
\zmath{https://zbmath.org/?q=an:0557.34009}


Linking options:
  • http://mi.mathnet.ru/eng/de5114
  • http://mi.mathnet.ru/eng/de/v20/i3/p392

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019